MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM SPINE SYSTEM SAGITTAL BENDERS RIGHT 6.35

DEPUY SPINE INC EXPEDIUM SPINE SYSTEM SAGITTAL BENDERS RIGHT 6.35
Model Number 279763865
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a procedure the top of insightu bender was too bent to grasp the rod properly.Procedure was completed successfully without any surgical delay.Concomitant device reported: unknown rod (part # unknown, lot# unknown, quantity unknown).This report is for one (1) expedium spine system sagittal benders right 6.35.This is report 1 of 1 for complaint (b)(4).

Brand Name
EXPEDIUM SPINE SYSTEM SAGITTAL BENDERS RIGHT 6.35
Common Device Name
BENDER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12456296
Report Number1526439-2021-01962
Device Sequence Number1207308
Product Code HXW
UDI-Device Identifier10705034201122
UDI-Public(01)10705034201122
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279763865
Device Catalogue Number279763865
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN RODS